# SDR DL73K021303

- Difficulty date: November 5, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 54,990 hours, 41,587 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568567
- Condition: Cracked
- Location: Fs1016,Lbl2,
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .625 INCH CRACK WAS FOUND EMANATING FROM A FASTENER HOLE IN  THE GORE/WEB OF THE AFT PRESSURE DOME AT FS 1016 AT LBL 2 & WL 244.  THE CRACK TIPS WERE STOP DRILLED AND REPAIRED WITH A DOUBLER PER ER/A 384128-14, REV A.
